Painful fissured plaques on the palms and soles in a patient with chronic myeloid leukemia

Read full text
Authors: Pooja A. Shet, Anne Sompayrac, Janmesh D. Patel, Sara E. Dahle, R. Rivkah Isseroff
Cited by: 0
References: 4

Abstract

Fig 1. A, Dorsal view of the feet approximately 2 weeks after starting asciminib, demonstrating diffuse hyperkeratotic plaques on the feet and shins with secondary fissuring and desquamation.B, Close-up view of the left shin 2 weeks after starting asciminib, showing hyperkeratosis with overlying scale and marked desquamation.Extension of scale and skin exfoliation to the shins is not classically seen in HFSR, demonstrating a nonclassical clinical presentation of the disease.HFSR, Hand-foot skin reaction.

Fields of Study & Subjects

Chemotherapy-related skin toxicity Chronic Myeloid Leukemia Treatments Drug-Induced Adverse Reactions

Publication details

Journal / source
JAAD Case Reports
Volume
70
Pages
66–68
Publication date
27 January 2026
Language
EN